# SDR SWIA200211176

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,416 hours, 25,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE IN THE LAST THREE ROWS OF THE AIRCRAFT.  REPLACED AFT EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
